# SDR SWAA2022101971677

- Difficulty date: September 14, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 269 AT LT WING 2022-518139 / [01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 269 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE FOUND ON B737-700 SRM 57-20-01-1A-1; MEASURE CRACK IS : 1.000 TOOL USED DIGITAL CALIPER P/N 50L-197-30; S/N B16144189; DUE DATE 11.MAR.22;[02] TASK COMPLETED
